# SDR DLM88060893

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 42,090 hours, 32,051 cycles
- Engine time: 14,029 hours, 25,516 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bottle
- Condition: Full
- Location: Rt Mlg Ww
- Part time: 14,029 hours, 25,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE/SMELL IN AFT CABIN AFTER TAKEOFF.  FOUND OVERFLOW BOTTLE IN RT WHEEL WELL OVERFLOWING AND SKYDROL STREAKED DOWN BELLY TO THE APU INLET.  CLEANED SKYDROL FROM WHEEL WELL, BELLY AND APU INLET.  PERFORMED DUCT BURNOUT.  REPLACED BAGS.  OK FOR SERVICE.
